# SDR 2006F00017

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Make and model: Amd FALCON200
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: FR22102
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED BAGGAGE FIRE IND ON MASTER CAUTION PNL.   CREW DISCHARGED BAGGAGE FIRE BOTTLE AND CONTACTED ATC FOR ROUTING TO CLOSEST AIRFIELD.   BAGGAGE FIRE LIGHT DID NOT EXTINGUISH.  CREW CONTINUED TO DESCEND TO CLOSEST AIRFIELD.  AT 20,000 FT, BAGGAGE LIGHT WENT OUT.  WHEN THE A/C WAS SAFELY ON GROUND CREW AND A TECHNICIAN EXAMINED BAGGAGE AREA.  THERE WAS NO SIGN OF FIRE OR ANY SMOKE OR SMOKE DAMAGE.  A/C WAS FLOWN UNDER A FERRY PERMIT TO A LOCATION FOR FURTHER EXAMINATION.  SMOKE DETECTOR WAS REMOVED AND INSPECTED.  SMOKE DETECTOR HAD FAILED (FALSE INDICATION).  SMOKE DETECTOR AND FIRE BOTTLE WERE REPLACED AND SYS CHECKED IAW MANUFACTURERS MM WITH NO DEFECTS NOTED, A/C WAS RETURNED TO SERVICE.
